# SDR ASAA9910192

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 306-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FUSELAGE SKIN BELOW L1 DOOR STATION 306 TO 360 BETWEEN STRINGER 17L AND 18L WAS FOUND TO BE DINGED AND GOUGED.  REPAIRED PER EA 5330-01385.  (M)
